MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS175SB2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
Conmed japan reported on behalf of a customer that the trs175sb2, anchor tissue retrieval system device was being tested pre-operatively on (b)(6) 2025, and ¿bag was not usable because the hardware and bag were disconnected when i tried to take the bag out.¿ the procedure was completed with the use of an alternate same device.There was no injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Examination of the returned opened device trs175sb2 found that the bag was not attached to the silver prongs.The silver prongs were sitting on top of the bag where they should have been inside the loop.Root cause cannot be determined, however, based upon evaluation of the device and engineering input; a possible cause of this event could be excessive force was applied to the white handle, and it overrode the mechanism that is usually controlled by the purple button.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 19 reports, regarding 19 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: do not use the anchor¿ tissue retrieval system¿ if resistance is met upon deployment.Improper use of the anchor¿ tissue retrieval system¿ may result in perforation of tissue and subsequent bleeding.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of a customer that the trs175sb2, anchor tissue retrieval system device was being tested pre-operatively on (b)(6) 2025, and ¿bag was not usable because the hardware and bag were disconnected when i tried to take the bag out.¿.The procedure was completed with the use of an alternate same device.There was no injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key21805337
Report Number3007305485-2025-00064
Device Sequence Number8973780
Product Code GCJ
UDI-Device Identifier20653405986116
UDI-Public(01)20653405986116(17)270507(10)202405074
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRS175SB2
Device Lot Number202405074
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic